MathSciNet Relay Station
MathSciNet bibliographic data
MR848884 (87g:35043) 35B50 (35J60)
Schaefer, Philip W. Some maximum principles in semilinear elliptic equations. Proc. Amer. Math. Soc. 98 (1986), no. 1, 97–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement